Height on families of abelian varieties

J. U.G. Zarhin, J. U.I. Manin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let X be an abelian variety imbedded in projective space, and let L be an induced invertible sheaf on X. In this paper explicit bounds are determined for the difference ĥL - ĥL, where ĥLis the Neron-Tate height and ĥL is the Weil height.Bibliography: 5 titles.

Original languageEnglish (US)
Pages (from-to)169-179
Number of pages11
JournalMathematics of the USSR - Sbornik
Issue number2
StatePublished - Feb 28 1972

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Height on families of abelian varieties'. Together they form a unique fingerprint.

Cite this